| Model Number |
ETAKN3SR |
| Medical Device Problem Codes |
Difficult to Insert (1316); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, implants removed due to the tibia side not bonding to cement resulting in revisions.Patient experienced pain.